JournalszaaVol. 18, No. 3pp. 557–568

A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators

  • Y. Rakotondratsimba

    Institut Polytechnique St. Louis, Cergy-Pontoise, France
A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators cover
Download PDF

Abstract

We obtain a characterization of non-negative double sequences V=V(n1,n2))n1,n2V = V(n_1, n_2))_{n_1, n_2} and U=(U(n1,n2))n1,n2U = (U(n_1 ,n_2))_{n_1,n_2} for which the two-dimensional discrete Hardy operator H\mathbb H is bounded from lp(V)l^p(V) into lq(U)l^q(U) whenever 1<pq<1 < p ≤ q < \infty.

Cite this article

Y. Rakotondratsimba, A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators. Z. Anal. Anwend. 18 (1999), no. 3, pp. 557–568

DOI 10.4171/ZAA/898